# SDR DALA1053056702

- Difficulty date: December 24, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 38,446 hours, 14,562 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK FOUND EMERGENCY ESCAPE PATH LIGHTS AT ROW 26-35 INOPERATIVE.  REPLACED BATTERY PACK CHARGER.  LIGHTS CHECKED OK.
